MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The anchorfast device was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends were observed for et tube clamp sliding off the end of the track.Although the specific lot number for this reported event was not known, a device history records (dhr) review was conducted on two possible lot numbers and the records were found to be complete and accurate.Hollister will continue to monitor this reported issue.Since the exact lot number was not known, only the di portion of the udi is known.
 
Event or Problem Description
It was reported that an orally intubated patient sat up in bed independently.It was further reported that this caused a certain amount of tension on the endotracheal tube and consequently also on the anchorfast device.In addition, it was reported that the clamp could not be locked properly in place after being moved several times and that during the time the tension was applied, the anchorfast clamp detached from the end of the anchorfast track and the et tube was no longer fixed to the patient.It was reported that the et tube slipped out of position and needed to be repositioned.It was additionally reported that there was no adverse effect to the patient.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key21228451
Report Number1119193-2025-00001
Device Sequence Number8292819
Product Code CBH
UDI-Device Identifier00610075129386
UDI-Public(01)00610075129386
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown